# SDR UIEA2019111535905

- Difficulty date: November 13, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,437 hours, 11,322 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TURNED ON BEFORE TAKEOFF, ODOR OF "WET PAINT" NOTICED IN COCKPIT. NOTICED ODOR AGAIN DURING DESCENT WITH THRUST CHANGES.( PERFORMED R PACK CONDITIONAL INSPECTION PER AMM 05-51-56. PLACED RH PACK ON MEL PER MCC REQUEST MDDR #120585, MEL # 21-51-01-01, CAT 'C', DUE 24NOV19.  LP 1218630: OPERATED PACK AT HOT TEMPS. INSPECTED. NO SMELL NOTED. THIS CLEARS MDDR 120585. PLACARDS REMOVED.  )
